# SDR I5PA2020081765702

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,682 hours, 32,502 cycles
- Engine: Pwa PW2040
- Engine time: 48,072 hours, 21,548 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Part serial: 930220
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START VALVE INOPERABLE.  REMOVED AND REPLACED RIGHT ENGINE STARTER CONTROL VALVE IAW AMM 80-11-02.  PERFORMED OPERATIONAL CHECK IAW AMM 70-00-00/201 SATISFACTORY.
